# SDR YENA20090806088

- Difficulty date: August 3, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 26,235 hours, 9,243 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 641 - JFK-SFO - DIRECT LTV WAS INTERMITTENT, THEN INOP.  DID NOT RESPOND TO FULL RESETS, MOVIES WORKED.  AFTER LANDING F/A'S CALLED TO REPORT AN ELEC/BURNING SMELL IN CABIN.  AFT AVIONICS RACK POWER WAS SELECTED OFF AND SMELL DISSIPATED (LIVE TV SYSTEM-ALL).  UPON INSPECTION NO SMELL NOTED IN CABIN.  NO ECAMS OR FLT DECK EFFECT NOTED.  ACCOMPLISHED TSM TASK 24-00-00-810-823, COMPLIED WITH TSM 23-39-00-810-801, NO FAULT FOUND, NO SMOKE ODOR NOTED.  AFTER OBSERVING SYSTEM FOR ONE HOUR, LTV'S OPS CHECK GOOD IAW LTV MM 44-20-17.  LTV REACTIVATED.  OK FOR SERVICE.
